Xiaoping Yuan, Ana Nunes, "A note on the reducibility of linear differential equations with quasiperiodic coefficients", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 432708, 13 pages, 2003. https://doi.org/10.1155/S0161171203206025
A note on the reducibility of linear differential equations with quasiperiodic coefficients
The system , where is a constant matrix whose eigenvalues are not necessarily simple and is a quasiperiodic analytic matrix, is considered. It is proved that, for most values of the frequencies, the system is reducible.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.